# SDR AALA20120810007

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- Aircraft time: 101,225 hours, 16,457 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON UPPER WEB AT GENERATOR FEEDER CABLES, PASS THROUGH.  INSTALLED REPAIR DOUBLER AND FILLER SHIM ON RIGHT PYLON UPPER WEB AT GENERATOR FEEDER CABLES PASS THROUGH PER 767 AARD 54-52-01-1.
